MathSciNet Relay Station
MathSciNet bibliographic data
MR1865970 (2002k:30051) 30D35 (31C10 32A22 34C05 34C07 60F05)
Brudnyi, Alexander Small amplitude limit cycles and the distribution of zeros of families of analytic functions. Ann. of Math. (2) 154 (2001), no. 2, 227–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement